On the determination of a set of point sources
Doklady Akademii Nauk, Tome 242 (1978) no. 6, pp. 1303-1306
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_242_6_a17,
author = {A. G. Megrabov},
title = {On the determination of a set of point sources},
journal = {Doklady Akademii Nauk},
pages = {1303--1306},
year = {1978},
volume = {242},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_242_6_a17/}
}
A. G. Megrabov. On the determination of a set of point sources. Doklady Akademii Nauk, Tome 242 (1978) no. 6, pp. 1303-1306. http://geodesic.mathdoc.fr/item/DAN_1978_242_6_a17/